# SDR REXA2016081901650

- Difficulty date: August 19, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAG ANGLE ON RT SIDE OF VERTICAL STAB IS CRACKED APPROXIMATELY .5 INCH.  REMOVED AND REPLACED AFT DRAG ANGLE IAW SRM 51-40-11-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01, AND 51-42-22-001-001-A01.
